Journal article icon

Journal article

Analysis of Brownian Dynamics Simulations of Reversible Bimolecular Reactions

Abstract:
A class of Brownian dynamics algorithms for stochastic reaction-diffusion models which include reversible bimolecular reactions is presented and analyzed. The method is a generalization of the $\lambda$--$\newrho$ model for irreversible bimolecular reactions which was introduced in [arXiv:0903.1298]. The formulae relating the experimentally measurable quantities (reaction rate constants and diffusion constants) with the algorithm parameters are derived. The probability of geminate recombination is also investigated.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/100794213

Authors


Lipkova, J More by this author
Zygalakis, KC More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM Journal of Applied Mathematics
Volume:
71
Issue:
3
Pages:
714-730
Publication date:
2010-05-05
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
URN:
uuid:cf43b884-fadb-4975-b5b6-c0952ec2c616
Source identifiers:
146856
Local pid:
pubs:146856
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP